[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.120.181. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1984

Fixed Drug Eruption due to Methaqualone

Author Affiliations

From the Department of Medicine, Division of Dermatology, Ohio State University School of Medicine, Columbus. Dr Slazinski is currently in private practice in Sarasota, Fla. Dr Knox is currently in private practice in Marion, Ohio.

Arch Dermatol. 1984;120(8):1073-1075. doi:10.1001/archderm.1984.01650440103031
Abstract

• We report three cases of fixed drug eruption due to methaqualone. Eruptions from methaqualone have been rarely reported since the drug's introduction in 1963. Our discovery of these three cases during a two-year period suggests that dermatologic reactions from methaqualone may be much more common than has been appreciated. This may be related to the reluctance of the patient to admit to the use or abuse of methaqualone, and physicians' lack of recognition of the widespread abuse of this drug and its possible cutaneous complications.

(Arch Dermatol 1984;120:1073-1075)

×